# SDR DL72S951050

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, CENTER ENG INLET DUCT       OUTER SKIN CRACKED .25 INCH RT SIDE FWD OF PNL 9501.  REPAIRED PER M/M 54-30-0 FIG 801.
